# SDR UALA2010070802431

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 58,373 hours, 8,628 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP R AFT RIGHT AFT FUEL PUMP OUTPUT PRESSURE IS LOW.  DEACTIVATED RT AFT PUMP. FAULT MESSAGE 28-12013. FOLLOWED FIM28-22 TASK 821. REPLACED RELAY K28242, TRIED SWITCH S10 AND CARDS M24403A5 & M24403A6, NO HELP. NOW POPS AFT PUMP C-B. INSTALLED ORIGINAL CARDS. SUSPECT R AFT BST PUMP.  REPLACED RT AFT BOOST PUMP. LEAK AND OPS CHECK OK.
